MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.The field applications specialist (fas) assisted the customer in running the auto setup protocol to create new compensation settings as per normal work flow in the instructions for use.The fas found there were no compensation settings in the tetra protocol.The field applications specialist (fas) assisted the customer in running the auto setup protocol to create new compensation settings.There was no malfunction of the instrument identified.Bec internal identifier: (b)(4).
 
Event or Problem Description
The customer reported tetracxp patient panel results all positioned in quadrant 2 on their navios flow cytometer.Erroneous patient results may have been generated but were discarded due to control failure.There was no reported death, injury or change to patient treatment.The customer runs the auto setup once a week and uses the same settings to run sample controls and patient samples for the week.The sample control failed.The customer discarded the run data and did not report any patient results.The samples were re-run on a second instrument with no issue.Example data was requested from the customer but was not provided.

Brand Name
NAVIOS FLOW CYTOMETER SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key11609424
Report Number1061932-2021-00046
Device Sequence Number17060577
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1